# SDR S9BA20191203001

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 44,312 hours, 55,258 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 7255110009
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 44,312 hours, 55,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AS L/H HORIZONTAL STAB FRONT SPAR TO INBD RIB ATTACHEMENT ANGLE, THIS WAS FOUND DURING AN INSPECTION THAT REQUIRED REMOVAL OF THE L/H HORIZONTAL STAB
